BIROn - Birkbeck Institutional Research Online

    Specification and identification of stochastic demand models

    Beckert, Walter (2007) Specification and identification of stochastic demand models. Econometric Reviews 26 (6), pp. 669-683. ISSN 0747-4938.

    Full text not available from this repository.


    This paper is concerned with stochastic demand systems for continuous choices that arise from structural random utility models. It examines under which nonparametric conditions on the structural random utility specification the implied reduced form model is nonsingular and invertible. For parametric members within this class of random utility models, the paper provides conditions for local identification from the reduced form under moment assumptions.


    Item Type: Article
    Keyword(s) / Subject(s): Invertibility, Local identification, Random utility, Stochastic demand
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Research Centres and Institutes: Commodities Finance Centre
    Depositing User: Administrator
    Date Deposited: 12 Aug 2013 10:24
    Last Modified: 07 Dec 2016 15:30


    Activity Overview

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item